| Catalog Number |
109.1007 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
11/09/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that nearly 2 months after the dental implant in ada site 13 was placed, the implant failed to osseointegrate in type iii bone.Clinician noted surrounding granulated tissue, a local infection and bone loss.A bone graft was completed after the implant removal.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
Additional Manufacturer Narrative
Event or Problem Description
The clinician reported that nearly 2 months after the dental implant in ada site 13 was placed, the implant failed to osseointegrate in type iii bone.Clinician noted surrounding granulated tissue, a local infection and bone loss.A bone graft was completed after the implant removal.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).